Separable dual-space Gaussian pseudopotentials (bibtex)
by , ,
Reference:
"Separable dual-space Gaussian pseudopotentials" S. Goedecker, M. Teter, J. Hutter Physical Review B 54, 1703–1710 (1996).doi:10.1103/PhysRevB.54.1703 [bibtex] [pdf]
Bibtex Entry:
@Article{Goedecker1996,
  Title                    = {{S}eparable dual-space {G}aussian pseudopotentials},
  Author                   = {{G}oedecker, {S}. and {T}eter, {M}. and {H}utter, {J}.},
  Journal                  = {Physical Review B},
  Year                     = {1996},

  Month                    = jul,
  Number                   = {3},
  Pages                    = {1703--1710},
  Volume                   = {54},

  Doi                      = {10.1103/PhysRevB.54.1703},
  File                     = {Published version:Goedecker1996.pdf:PDF}
}
Powered by bibtexbrowser